MathSciNet Relay Station
MathSciNet bibliographic data
MR2565107 (2010k:76109) 76R50 (65N30)
Dziuk, G.; Elliott, C. M. An Eulerian approach to transport and diffusion on evolving implicit surfaces. Comput. Vis. Sci. 13 (2010), no. 1, 17–28.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement